Refine Search

Search by Companies

Fever Medications

Sort By:
Rs. 46
Generic Name: Ibuprofen/pseudoephedrine HCL  Pack Size: 10 StripsStrip Size..
Rs. 66
Generic Name: Ibuprofen/pseudoephedrine HCLStrip Size:  10 TabletsNote: Price me..
Rs. 61
Generic Name: Ibuprofen Overview: Brufen DS is a nonsteroidal anti-inflammatory dru..
Rs. 55
Calpol Six Plus Syrup for Fever and Pain..
Rs. 47
Generic Name: Paracetamol Overview: Calpol Peads is an analgesic and antipyretic ag..
Rs. 12
Panadol Generic Name: Paracetamol Panadol Paracetamol 500mgPanadol Tablet Uses: Panad..
Rs. 25
Panadol For Cold and Flu In AdultsPanadol Rapid CapletsPanadol CF Active Ingredients: Paracetam..
Rs. 35
Pandol For KidsGeneric Name: ParacetamolOverview: Paracetamol is a prostaglandin inhibitor with no..
Rs. 16
Panadol For Fever In AdultsGeneric Name: Paracetamol/CaffeinePanadol Extra Uses: Panadol E..
Rs. 119
Generic Name: Tramadol HClPack Size: 10'sNote: Price mentioned is per pack...
Rs. 179
Generci Name: Tramadol HClPack Size: 5AmpNote: Price mentioned is per pack...
Rs. 101
Generic Name: Tramadol HCl, ParacetamolPack Size: 1x10'sNote: Price mentioned is per strip...
Rs. 223
Generic Name: Tramadol HClPack Size: 10'sNote: Price mentioned is per pack...
Showing 1 to 13 of 13 (1 Pages)
© Copyright 2017 Baitul Shifa, Design & Developed by Supersoft Technologies